# SDR DALA2025022601506

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 85,132 hours, 36,975 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 R1 DOOR WON'T ARM. CORRECTIVE ACTION: FOUND SLIDE LANYARD BLOCKING GIRT BAR. STOWED SAME REF B757 AMM 52-12. OK FOR SVC. OPS CK NML. (7134416)
